# SDR AALA201602169013

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 9,273 hours, 3,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31517317
- Part serial: A6500
- Condition: Unserviceable
- Location: Zone 800
- Part time: 50,909 hours, 21,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED SLIDE TIME CHANGE, IT WAS NOTED THAT THE SAFETY WIRE ON RELEASE CABLE PAWL WAS BROKEN ON THE REPLACEMENT SLIDE.  THE DEFECTIVE SLIDE WAS RETURNED TO THE STOCKROOM & A SERVICEABLE SLIDE WAS INSTALLED IN ITS PLACE.
